Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
199 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can Tylenol cause stomach upset and heartburn?

I have been looking online to see if Tylenol causes other people acid reflux issues, but from all I see it just says it is a good alternative to NSAID s. For me, it causes stomach upset and heartburn. Is this unusual, or on some occasions, does Tylenol cause problems as well?
Wed, 3 Apr 2019
Report Abuse
General & Family Physician 's  Response
Hi,

Though Tylenol is lighter on the stomach as compared to other NSAIDs side effects of it also include nausea or vomiting, upset stomach, loss of appetite etc. It might be symptoms of acetaminophen overdose. See your doctor.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. AJEET SINGH, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Antipyretic


Can Tylenol cause stomach upset and heartburn?

Hi, Though Tylenol is lighter on the stomach as compared to other NSAIDs side effects of it also include nausea or vomiting, upset stomach, loss of appetite etc. It might be symptoms of acetaminophen overdose. See your doctor. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. AJEET SINGH, General & Family Physician